Japanese Journal of Mathematics

, Volume 1, Issue 1, pp 263–290

Some penalisations of the Wiener measure

Article

DOI: 10.1007/s11537-006-0507-0

Cite this article as:
Roynette, B., Vallois, P. & Yor, M. Jpn. J. Math. (2006) 1: 263. doi:10.1007/s11537-006-0507-0

Abstract.

A number of limit laws, which are obtained from various penalisations of the Wiener measure on \(C \left(\mathbb{R}_{+}, \mathbb{R}^{d}\right),\) are shown to exist, and are described thoroughly, with the help of path decompositions.

Keywords and phrases.

Brownian motion Wiener measure 3-dimensional Bessel process path decompositions supremum process Lévy and Pitman theorems age process of excursions Brownian windings 

Mathematics Subject Classification (2000).

60F17 60F99 60G44 60H20 60J60 

Copyright information

© The Mathematical Society of Japan and Springer-Verlag 2006

Authors and Affiliations

  1. 1.Institut Elie CartanUniversité Henri PoincaréVandoeuvre-les-Nancy CedexFrance
  2. 2.Laboratoire de Probabilités et Modèles, AléatoiresUniversités Paris VI et VII, Institut Universitaire de FranceParis Cedex 05France

Personalised recommendations